# SDR MALA976025

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TWO OVERHEAD EMERGENCY LIGHTS AND ONE FLOOR TRACK EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED OVERHEAD LIGHTS (PN 1317) AND FLOOR TRACK LIGHT.  ALL CHECKS GOOD.
